# SDR DALA2025102407776

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y765 LOCATED FROM FR12 TO FR24 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y765 LOCATED FROM FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11 A319 SRM 51-72-11. (1267628).
